# SDR CALA2022012000192

- Difficulty date: January 20, 2022
- Submitted: January 21, 2022
- Operation: Air carrier
- Aircraft: N37287
- Make and model: Boeing 737824
- Aircraft serial: 31636
- Aircraft time: 55,521 hours, 19,849 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14A8811
- Condition: Cracked
- Location: L1 Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON L1 WINDOW FRAME POST. REFERENCE LOG PAGE 7816543. AFTER FURTHER INSPECTION OF CRACK FOUND TO BE A CONDITION 2 CRACK PER AVO09433 PAR C 1B. VERIFIED CRACK REMOVED, CUT #1 FRAME AS PER AVO9436 STEP A 2,B 1.2.TO STEP A 2, STEP B 1 A. AVO STEP COMPLETE SEPARATED #1 AND #2 WINDOW FRAMES,CUT #1 FRAME AS PER AVO9436 CORRECTION ON PREVIOUS STATEMENT " SEPARATED #1 AND #2 WINDOW STEP A 2,B 1.2. FRAMES,CUT #1 FRAME AS PER AVO9436 STEP A 2,B 1.2.TO STEP A 2, STEP B 1 A.". VERIFIED FASTENERS INSTALLATION IAW AVO 9436 NO DEFECTS NOTED INSTALLED FASTENERS CODE: C & D IN L/H UPPER WINDOW FRAME REPAIR INSTALLED FASTENERS CODE: C & D IN L/H UPPER WINDOW FRAME REPAIR DOUBLER/TRIPLER REF. AVO9436 FIG: 21..3, NEED TO INCAPSULATE DOUBLER/TRIPLER REF. AVO9436 FIG: 21..3, NEED TO INCAPSULATE FASTENER NUTS.FASTENER NUTS. OK TO INSTALL OK TO INSTALL AGREED WITH THE ABOVE STATEMENT OK TO INSTALL ACCOMPLISHED AVO9436, INSTALLATION STEP D.1. REF. FIG 14.4, ACCOMPLISHED AVO9436, INSTALLATION STEP D.1. REF. FIG 14.4, COMPLIED WITH AVO9436, INSTALLATION STEP D. 4 AND 5 ONLY. OKAY TO INSTALL L/H SIDE A-C SILL PANEL AND HUD BRACKET. COMPLIED WITH AVO9436, INSTALLATION STEP D. 4 AND 5 ONLY. 18.3, FIG 21.6, THRU FIG 21.10. OKAY TO INSTALL DOUBLER / 18.3, FIG 21.6, THRU FIG 21.10. OKAY TO INSTALL DOUBLER / TRIPLER. TRIPLER VERIFIED COMPLETION OF AVO9436 STEP D 1,2,AND 3.  OK TO CONTINUE. COMPLIED WITH AVO9436, INSTALLATION PAR D PART 1,2 AND 3. COMPLETED INTERIM REPAIR PER ECRA 5311-0274
